Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Determination of upper and lower bounds for solutions to linear differential equations


Authors: R. M. Durstine and D. H. Shaffer
Journal: Quart. Appl. Math. 16 (1958), 315-317
MSC: Primary 35.00
DOI: https://doi.org/10.1090/qam/102659
MathSciNet review: 102659
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/qam/102659
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society